# SDR CALA2025012200172

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,676 hours, 32,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5227902620551
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FORWARD EMERGENCY EXIT HATCH FWD VVERTICAL STIFNER IS CRACKED . REMOVED AND REPLACED FWD VERTICAL STIFFENER ON RH FWD EMERGENCY EXIT HATCH IAW A320 SRM 51-72-11-911-001 AND SRM 51-42-11.
